# SDR 07FDEA00653

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163091
- Part serial: BN285
- Condition: Misrepaired
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR AT LT WING INBD FOREFLAP LE SKIN 21" FROM IB END (EXTERNAL REPAIR).  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EVALUATED REPAIR, FOUND NOT TO CONFORM TO SRM 57-50-4 FIG 1.  REMOVED EXISTING REPAIR, PICKED UP ONE ADDITIONAL ROW OF FASTENERS TO CONFORM TO SRM REPAIR 57-50-4 FIG 7.  REPAIR CLASSIFIED AS MAJOR.
